# SDR SWAA2022080437935

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 63,344 hours, 37,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EXIT LIGHT LENS MISSING / [01] R&R R1 EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-02.
